Join the 'Periactin' group to help and get support from people like you.
We found 36 questions associated with the 'Periactin' topic.
Posted 18 Feb 2015 by • 1 answer
Is Periactin (cyproheptadine) an over-the-counter drug or does it have to be prescribed by your doctor?
Posted 25 Sep 2009 by • 1 answer
i live in Miami and I know alot of ppl that use periactin to gain weight? Does use of this drug (in pill form) increase your appetite?
Posted 20 Mar 2018 by • 0 answers
Posted 20 Apr 2015 by • 3 answers
Can you buy it over the counter or does it have to be a prescription? I suffer from weight loss due to stress and it gets so bad I get migraines everyother day. I can't sleep or eat. I'm afraid by the time I snap out of it I will be so little ppl might think I was on drugs
Periactin - I just started taking the pill yesterday and I seen a change Im eating more but how long
Posted 5 Apr 2017 by • 0 answers
... does it
Posted 6 Apr 2017 by • 0 answers
Posted 27 Oct 2016 by • 1 answer
Whilst periactin has helped reduce the amount of migraines i have been getting i am starting to wonder if the vertigo i have had the last few days is a side effect. i usually take 1 or 2 4mg tablets at night because it sometimes makes me drowsy. Have been taking them for about 2 months with no ...
Posted 5 Oct 2016 by • 0 answers
Posted 22 Sep 2016 by • 0 answers
I can't seem to get Peractin in Ireland does anyone know where i can get it from? I am afraid to order it offline in case its not what its suppose to be.. any help would be great, please and thanks... ...
Posted 27 Jul 2016 by • 1 answer
My pharmacist says they took it off the market and you can't get it anymore
Posted 14 Jul 2016 by • 0 answers
Ones you reach your weight if you stop taking Periactin pills will your weight and appetite stay same or going down?
Posted 19 Jun 2016 by • 0 answers
... start reducing?
Posted 30 May 2016 by • 0 answers
I realise I become snappy.. it's like I have a shorter temper and miserable.. help
Posted 31 Dec 2015 by • 1 answer
i used to take one pill 3 times a day , and my appetite didn't increase at all , so now i am takin 2 pills at once every morning and the result is also the same. so what is the right dose ,knowing i am completly healthy , i don't suffer from any disease . sorry for my english .
Posted 17 Dec 2015 by • 0 answers
... and thank you
Related Condition Support Groups
Anorexia, Anorexia nervosa, Allergic Reactions, Migraine, Hay Fever, Allergic Rhinitis, Cluster Headaches, Cushing's Syndrome, Weight Loss / Failure to Thrive, Pruritus, Sexual Dysfunction, SSRI Induced, Urticaria, Hives